MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD STEM CELL CONTROL KIT 15 TESTS IVD; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD STEM CELL CONTROL KIT 15 TESTS IVD; COUNTER, DIFFERENTIAL CELL
Catalog Number 662967
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after using bd stem cell control kit 15 tests ivd they acquired erroneous results.The following information was rpovided by the initial reporter: the customer found that as long as this batch of lot is stained, in the apc vs ssc and cd4 vs cd8 graphs, there is noise, but other lots are normal without noise.
 
Additional Manufacturer Narrative
E.4- initial reporter phone number: (b)(6).E.12- initial reporter facility name: (b)(6) hospital.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after using bd stem cell control kit 15 tests ivd they acquired erroneous results.The following information was provided by the initial reporter: the customer found that as long as this batch of lot is stained, in the apc vs ssc and cd4 vs cd8 graphs, there is noise, but other lots are normal without noise.
 
Additional Manufacturer Narrative
The following fields have been updated: g.1.Reporting office: becton dickinson and company bd biosciences.G.2.Reporting office contact: fahmy razak - mdr.G.4.Manufacturing site contact: fahmy razak - mdr.H.6.Investigation summary: based on the investigation results, the reported issue of unusual staining pattern nonspecific staining while using product 662967 (bd multitest 6-color tbnk reagent, ivd) lot 17582 was confirmed but not attributed to reagent product performance or quality, considered an isolated event with no impact to patient health or safety.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
H6.Investigation summary: based on the investigation results, the reported issue (non-specific staining creating unusual staining patterns for cd4+cd+8 populations) was confirmed.Investigation results that were performed on the indicated failure mode were the following: data provided by customer was reviewed.Retain testing results showed the presence of a non-specific staining.Potential cause is determined to be manufacturing related.Additional controls have been put in place in the manufacturing stage specific to the supplied component.Corrective action was initiated to address the root cause and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD STEM CELL CONTROL KIT 15 TESTS IVD
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18320074
Report Number2647876-2023-00653
Device Sequence Number12500549
Product Code GKZ
UDI-Device Identifier00382906629678
UDI-Public(01)00382906629678
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K170974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Catalogue Number662967
Device Lot Number17582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer02/28/2024
07/03/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date03/06/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 94830
Patient Sequence Number1
Patient SexUnknown